# SDR GAC081601

- Difficulty date: August 16, 2001
- Submitted: August 16, 2001
- Operation: General aviation
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 364 hours, 202 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 1159SCAV5201
- Part serial: 0028
- Condition: Failed
- Location: Tail
- Part time: 359 hours, 196 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING NORMAL MAINTENANCE WHILE ON THE GROUND THE BATTERY CHARGER BEGAN TO SMOKE AND THE CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED BATTERY CHARGER WITH REPAIRED UNIT.
